# SDR SWAA2021102723712

- Difficulty date: September 27, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 46,043 hours, 27,465 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Corroded
- Location: Rt Wing Nr 5
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH L/E #5 SLAT; INBOARD MAIN TRACK UPPER SURFACE; PLATING WORN; PITTING AND LIGHT CORROSION ; / [01] DEACTIVATED LEADING EDGE FLAPS AND SLATS IAW AMM 27-81-00-040-801.; [02] DISCONNECTED #5 I/B MAIN SLAT TRACK IAW AMM 27-81-21-000-802 STEPS 4.E.(1)-(5); [03] COMPLETED REMOVAL OF #5 I/B MAIN SLAT TRACK IAW AMM 27-81-21-000-801 STEP 4.E. (6); [04] VERIFIED PARTIAL STEP 1.; [05] VERIFIED CLEARANCE OF #5 MAIN SLAT TRACK SIDE GUIDES AND STOPS IAW AMM 27-81-21-400-802 STEP 5F.(3)(C); CHECKED OUT GOOD.; [06] VERIFIED COMPLETE STEP 2.; [07] REINSTALLED #5 I/B MAIN SLAT TRACK IAW AMM 27-81-21-400-802 STEPS 5G (1);(2)(A)1)-3); STEPS 5G(3)-(5)(D)2) & (6)(C)1)&2); [08] CAL. TOOLS USED: I.D. ATS2321 S/N: 0119121014 DUE: 05/2022  I.D. PER2148 S/N: 0420503937 DUE:02/2022; [09] VERIFIED UPDATED STEP 1.; [10] ADJUST #5 I/B SLAT AS REQUIRED AND PERFORM LEADING EDGE FLAP AND SLAT SYSTEM OPERATION WITH PRIMARY CONTROL.; [11] ENTERED PART AND MEASURMENT INFORMATION; [12] CHECKED ADJUSTMENT OF #5 SLAT AND PERFORMED LEADING EDGE FLAP AND SLAT SYSTEM OPERATION WITH PRIMARY CONTROL PER AMM 21-81-21-400-802 STEP 5G(7)-(10). CHECKS GOOD; [13] COMPLETED STEPS 1-3; [14] TAK COMPLETE
